# SDR DALA2020061982488

- Difficulty date: June 16, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 74,957 hours, 19,030 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT ARM.  FOUND DEBRIS IN DOOR AREA. REMOVED DEBRIS AND OPS CHECKED THE DOOR WAS OK IAW AMM 52-11.
